# SDR 98ZZZX2133

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9295N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449034
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Loose
- Location: Rt Mlg
- Part time: 189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE RIGHT LANDING GEAR WAS FOUND LOOSE.  INSPECTION FOUND THE FORWARD PIVOT BOLT FOR THE TRUNNION WAS NOT PROPERLY TORQUED AT PRODUCTION OF THE AIRCRAFT.  THE LANDING GEAR WAS REMOVED, INSPECTED FOR CRACKS, AND RE-INSTALLED IAW SENECA V SM.  OPS CHECK FOUND SATISFACTORY.
